# SDR ZZDA2011531

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CDR WATER WAS DRIPPING FROM THE CEILING RIGHT ABOVE THE L-2 JUMPSEAT AND THE EXIT SIGN WAS FLICKERING ON AND OFF.  THERE IS A SMALL LIGHT RIGHT ABOVE 3CD THE LIGHT THAT IS THERE WAS DOING THE SAME THING.  FOUND WATER IN EMERGENCY LIGHT BATTERY PACK AND CHARGER.  REMOVED AND REPLACED BATTERY PACK & CHARGER IAW AMM 33-51.  ALSO PERFORMED BURN OUT OF A/C SYSTEM REF AMM 21-54.  OK FOR SERVICE.
